# SDR CALA2022111103106

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 59,245 hours, 25,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D20000000
- Condition: Corroded
- Location: Frs 63-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BETWEEN FRS 63-64, STRG 40L-43L EXISTING DOUBLER HAS CORROSION OR RE-INSPECTION PER SRI. SRI REQUIREMENTS AS FOLLOWS: FIRST INS ER OCCURS 1ST, SUBSEQUENT INSPECTIONS AT INTERVALS OF 2,000FC/4, OR CONCERNING NTM CHAPTERS IAW SRI 53-00-11-205-017, REF VT AERO PECTION DUE AFTER REPAIR EMBODIMENT AT 21,200FC/42,400FH WHICHEV 400FH, INSPECTION METHOD ULTRASONIC/HFEC REFER TO FIG 1 OF SRI F SPACE NRC 38658. REMOVED SRM DOUBLER AT FR63-64 STRG 40-43L AND INSTALLED NEW DOU BLER REPAIR IAW SRM 53-00-11-300-029, CAT B MAJOR.
